American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information   
View Article: PDF

[2] Alireza Salehi Golsefidy and Peter Sarnak. The affine sieve. J. Amer. Math. Soc. 26 (2013) 1085-1105.
Abstract, references, and article information   
View Article: PDF

[3] Michael Filaseta, Kevin Ford, Sergei Konyagin, Carl Pomerance and Gang Yu. Sieving by large integers and covering systems of congruences. J. Amer. Math. Soc. 20 (2007) 495-517. MR 2276778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kevin Ford. On Bombieri's asymptotic sieve. Trans. Amer. Math. Soc. 357 (2005) 1663-1674. MR 2115380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kevin Ford. The distribution of totients . Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 27-34. MR 1617448.
Abstract, references, and article information   
View Article: PDF

[8] F. Gouvêa and B. Mazur. The square-free sieve and the rank of elliptic curves . J. Amer. Math. Soc. 4 (1991) 1-23. MR 1080648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Y. Cheer and D. A. Goldston. A differential delay equation arising from the sieve of Eratosthenes . Math. Comp. 55 (1990) 129-141. MR 1023043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Helmut Maier and Carl Pomerance. Unusually large gaps between consecutive primes . Trans. Amer. Math. Soc. 322 (1990) 201-237. MR 972703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ferrell S. Wheeler. Two differential-difference equations arising in number theory . Trans. Amer. Math. Soc. 318 (1990) 491-523. MR 963247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. A. Goldston and Kevin S. McCurley. Sieving the positive integers by small primes . Trans. Amer. Math. Soc. 307 (1988) 51-62. MR 936804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph L. Gerver. Factoring large numbers with a quadratic sieve . Math. Comp. 41 (1983) 287-294. MR 701639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1